# SDR UPS98226744

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651985126
- Condition: Cracked
- Location: Bs 880.45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, WINDOW FRAME BS 880.45 RT FOUND CRACKED FWD TOP CORNER.  REPLACED IAW BOEING DRG NR 65C-18383 AND EO B727-5310-3057.
